# SDR ASOA2013061903844

- Difficulty date: May 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 25,351 hours, 18,189 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER BULKHEAD CORRODED AT BS 280 BEAM.   REPLACED LOWER BULKHEAD IAW EC/TC REO 670-53-11-594, AT FS280 LT SIDE.
